# SDR ABXA030436

- Difficulty date: November 10, 2003
- Submitted: November 11, 2003
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- Aircraft time: 54,272 hours, 58,888 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: I

## Discrepancy

AFTER TAKEOFF 3000 FT, BOTH AUTO TEMP CONTROLLERS WERE SELECTED FULL HOT. ABOUT 14000 FT, AIRFLOW STOPPED & CABIN CLIMBED UNCONTROLLABLY AT 1400 FT FPM. LEFT PRESSURE GAUGE INDICATED '0' PSI, RIGHT GAUGE INDICATED '30' PSI, LEFT AND RIGHT DUCTS TEMPS PEGGED HOT. AFTER 15 MINUTES AIRFLOW REGAINED TO LEFT PACK, RIGHT PACK REMAINED INOP THOUGH PRESSURE OF '30' PSI WAS INDICATED. DUE TO EN ROUTE PACK PROBLEMS, FLT 129 RESTRICTED TO 10,000 FT INTO ILN.  REMOVED & REPLACED 2 DUCT COUPLERS BELOW & FORWARD OF RIGHT AC PACK.  LEAK CHECKED GOOD.  REMOVED AND REPLACED LEFT PACK CONTROLLER IAW DC-9 MM 21-60-00.  OPS CHECKED GOOD.  PRESSURIZED CABIN TO 7 PSID, LEFT AND RIGHT AC DUCTS LEAK CHECKED GOOD DURING PRESSURIZATION.
